# SDR MWEA010952

- Difficulty date: June 15, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99578899
- Condition: Damaged
- Location: Station 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY INTERCOSTAL HAS 3 OPEN FASTENER HOLES INNER LEG HAS MATERIAL TRIMMED OUT SATION 228 ABOVE LONGERON 15 LEFT.  --  FABRICATED AND INSTALLED REPAIRS.
